Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Four classes of separable metric infinite-dimensional manifolds


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 76 (1970), 399-403
MSC (1970): Primary 5755; Secondary 5705, 5701
DOI: https://doi.org/10.1090/S0002-9904-1970-12490-9
MathSciNet review: 0253375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 35 #4893. MR 214041
  • 2. R. D. Anderson, On dense sigma-compact subsets of infinite-dimensional spaces, Trans. Amer. Math. Soc. (to appear).
  • 3. R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 37 #5847. MR 230284
  • 4. R. D. Anderson and John D. McCharen, On extending homeomorphisms to Fréchet manifolds, Proc. Amer. Math. Soc. (to appear). MR 258064
  • 5. R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315-330. MR 246327
  • 6. R. D. Anderson, David W. Henderson and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143-150. MR 246326
  • 7. T. A. Chapman, Infinite deficiency in Frêchet manifolds, Trans. Amer. Math. Soc. (to appear). MR 256418
  • 8. David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759-762. MR 247634
  • 9. James E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. MR 266147

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5705, 5701

Retrieve articles in all journals with MSC (1970): 5755, 5705, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12490-9

American Mathematical Society